# SDR REXA200900060

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 12,816 hours, 10,971 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2308
- Condition: Failed
- Location: Te Flaps
- Part time: 12,800 hours, 10,958 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB GOING THROUGH 19,000 FLAPS FAILED AT ZERO, RETURNED TO DTW WITH UNEVENTFUL LANDING.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM AND WAS DETERMINED TO BE A FAILURE OF THE RIGHT BRAKE POSITION SENSING UNIT (BPSU).  UNIT REPLACED AND FLAPS RIGGED PER BOMBARDIER AMM.
